# SDR 2003FA0000650

- Difficulty date: May 30, 2003
- Submitted: June 20, 2003
- Operation: General aviation
- Aircraft: N387PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC531
- Aircraft time: 30,182 hours, 39,532 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 35021505
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, WHILE INDICATING 40 KIAS, THE PILOT DISARMED THE NOSEWHEEL STEERING IAW THE AFM. UPON APPROACHING 95 KIAS THE AIRCRAFT BEGAN TO STEER LEFT. THE PILOT PUT IN RIGHT RUDDER AND RIGHT BRAKE WITH NO EFFECT. THE TAKE OFF WAS ABORTED BUT THE AIRCRAFT CONTINUED LEFT DEPARTING THE RUNWAY AND CONTINUING TO TURN LEFT UNTIL IT CAME TO A STOP. UPON INVESTIGATION IT WAS DISCOVERED THAT THE ARMING VALVE HAD ALLOWED HYDRAULIC PRESSURE TO ENTER THE STEERING MANIFOLD AND PASS THROUGH THE SERVO VALVE TO THE LEFT CYLINDER OF THE ACTUATOR.
